Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had unprotected sex after my period. On birth control pills. Noticed spotting. Could I be pregnant?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
We had unprotected sex two weeks after my period. I'm on BC. Four days later there was blood when I wiped. it lasted two days then stopped. Could I be pregnant?
Posted Sun, 17 Nov 2013 in Pregnancy
Answered by Dr. Sree Gouri SR 2 hours later
Brief Answer:
Possibility of pregnancy is less

Detailed Answer:
Thanks for the query.
If you used the birth control pills as per the schedule, the chances of pregnancy are less.
If you missed any of the pills in the course, complete protection may not be expected and there is possibility of pregnancy.
The possible causes for your spotting are :
- Breakthrough bleeding due to altering the time of intake of pills.
- Withdrawal bleeding, if pill is missed.
-Spotting due to abrasions etc during intercourse.
So, if you have not missed any pill, no need to worry about pregnancy.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor